# SDR SWAA2021042257950

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Location: Bs 727d Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT SIDEWALL SUPPORT AT AFT CARGO BAY BS727D RBL25 WL157. / REMOVED AND REPLACED ON ACB SIDEWALL SUPPORT BS727D RBL 25 ITEM 7531775. LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A1220 80641U 06APR21
